# SDR DXTA2014031105685

- Difficulty date: March 13, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 8,559 hours, 5,264 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 4AS3180340505
- Condition: Damaged
- Location: Fuselage
- Part time: 8,559 hours, 5,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LAVATORY BATTERY DOOR IS BROKEN & LOOSE.  FOUR OF THE LATCHES WERE POPPED, DOORS WERE LOCKED.  LAVATORY WAS NOT SERVICED DURING LAST STOP.   R & R THE DAMAGED LAVATORY BATTERY DOOR & BOTH HINGES WITH NEW.  CHECKED GOOD ON THE DOOR LATCHES & LOCKS IAW MM 52-40-00 & DWG 4AS3180550.
